Linear Optimization over Permutation Groups

Buchheim, Christoph and J√ľnger, Michael (2005) Linear Optimization over Permutation Groups.
Published in: Discrete Optimization Vol. 2 (4). pp. 308-319.


For a permutation group given by a set of generators, the problem of finding "special" group members is NP-hard in many cases. E.g., this is true for the problem of finding a permutation with a minimum number of fixed points or a permutation with a minimal Hamming distance from a given permutation. Many of these problems can be modeled as linear optimization problems over permutation groups. We develop a polyhedral approach to this general problem and derive an exact and practically fast algorithm based on the branch&cut-technique.

Download: [img] PDF - Preprinted Version
Download (198kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2004-470
Depositing User: Christoph Buchheim
Date Deposited: 25 Nov 2005 00:00
Last Modified: 12 Jan 2012 10:28